Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed periods due to consumption of plan B - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I finished my period on September 29. Two days later on October 2 I had unprotected sex with my boyfriend. On October 3, I took Plan B one step, which was 13 hours later. I had some light brown discharge, not a lot of it six days after I took the pill. I was expecting my period October 24 and did not get it, so I took a pregnancy test the 27th and then the 30th, both came out negative. I still haven't gotten my period and have white discharge that is stickier then usual. Am I pregnant?
Doctor :   hi
Doctor :   let me read ur query
Doctor :   NO
Doctor :   you are not
Doctor :   the negative tests must be correct
Doctor :   taking plan B can cause delayed periods most of the time
User :   for two weeks almost?
Doctor :   YEs
Doctor :   it can cause missed periods as well in many cases
Doctor :   so u dont need to worry
User :   thank you so much for your help i really appreciate it!
Doctor :   u r welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor